MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO; SURGICAL MESH
Catalog Number 5955600
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Hernia (2240)
Date of Event 04/27/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: (b)(6) 2015 - patient was diagnosed with recurrent incisional hernia thereby underwent laparoscopic repair with the implant of phasix mesh (device 1).Per op notes, "synthetic mesh was removed.Placed a phasix mesh (device 1) into the abdomen using tacks." (ppf/mrr).(b)(6) 2016 - patient was diagnosed with incarcerated incisional hernia thereby underwent robotic assisted laparoscopic repair with implant of ventralight st mesh using echo ps (device 2) and ventralight st (device 3).Per op notes, "adhesions were taken down.Noted the mesh (device 1) in the abdominal wall.A ventralight st mesh using echo ps (device 2) and a ventralight st (device 3) were placed to cover the previous mesh (device 1) into the abdominal wall using prolene sutures." (ppf/mrr).(b)(6) 2017 - patient was diagnosed with recurrent epigastric incisional hernia thereby underwent laparoscopic repair with the implant of phasix mesh (device 4) and lysis of adhesions.Per op notes, "lysis of adhesions was performed, separated the mesh from the healthy fascia.A phasix mesh (device 4) was placed using sutures." (ppf/mrr).
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-sep-2015) is considered to be a best estimate.This mdr represents the ventralight st mesh using echo ps (device 2).Additional supplemental emdrs were submitted to represent the phasix mesh (device 1) and ventralight st mesh (device 3).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
VENTRALIGHT ST W/ ECHO
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key23786739
Report Number1213643-2025-01186
Device Sequence Number13375305
Product Code FTL
UDI-Device Identifier00801741031731
UDI-Public(01)00801741031731(11)171028(10)HUZI0914
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K130968
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/28/2017
Device Catalogue Number5955600
Device Lot NumberHUZI0914
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Initial Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/15/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexFemale